# SDR DALA2023101108344

- Difficulty date: October 24, 2019
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 DURING CCK AND WHILE ACOMCPLISHING EM 5724-01010- 41B A CRACKED FASTENER HOLE WAS FOUND IN THE RHW LOWER SKIN PANE L. A REPAIR WAS ACOCMPLISHED PER SECT I OF ERA 582280-14AD. CORRECTIVE ACTION: PERFORMED RH WING LWR WING SKIN INCLUDE THE REPAIRED LOCATION WITH THE FREEZE PLUG ALONG STRINGER L-6.5 HFEC INSPECTION ,AS PER ERA 582280-14AD (1329684)
